MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Scar Tissue (2060); Urinary Retention (2119); Deformity/ Disfigurement (2360); Unspecified Mental, Emotional or Behavioural Problem (4430); Insufficient Information (4580)
Date of Event 07/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had the lynx blue system implanted during a procedure and has since experienced complications.These include urinary retention requiring catheterization, mesh extrusion, and scar development.Subsequently, the patient underwent mesh revision surgery on (b)(6) 2023.A partial mesh removal was performed on (b)(6) 2023, followed by another mesh removal surgery on (b)(6) 2023.The patient also claimed to have suffered severe pain, unnecessary expenses, embarrassment, disfigurement, and harm as a result of the implantation.Additionally, she claims that she may need to undergo further surgery and may, in the future, suffer damages such as significant pain, severe and debilitating injuries, serious bodily harm, mental and physical pain and suffering, and medical expenses due to the implantation of the device.
 
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of july 20, 2023, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting physician is: dr.(b)(6).(b)(6) center.(b)(6).The explanting physician is: dr.(b)(6).(b)(6) health.(b)(6).Block h6: the imdrf patient codes capture the reportable events of: e1309 - captures the reportable event of urinary retention.E2006 - captures the reportable event of mesh extrusion.E1715 - captures the reportable event of scar development.E2330 - captures the reportable event of severe pain.E2308 - captures the reportable event of disfigurement.E0206 - captures the reportable event of mental pain and loss of enjoyment of life.E2401 - captures the reportable event of severe and debilitating injuries.The imdrf impact code capture the reportable event of: f1905 - captures the reportable event of mesh revision surgery.F1903 - captures the reportable event of mesh removal surgery.

Brand Name
LYNX BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22810240
Report Number2124215-2025-55163
Device Sequence Number15386839
Product Code OTN
UDI-Device Identifier08714729961932
UDI-Public(01)08714729961932(17)260409(10)31390891
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2026
Device Model NumberM0068503010
Device Catalogue NumberM0068503010
Device Lot Number0031390891
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date08/14/2025
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale